# SDR USAASB02056

- Difficulty date: March 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED AN OVERHEAD EMERGENCY LIGHT BATTERY PACK, FOR LOW LEVEL LIGHTING, WAS LEAKING FROM CEILING INTO OVERHEAD COMPARTMENT ABOVE SEAT ROW 1C.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
